Solvability of a neutral differential equation with deviated argument. (English) Zbl 1115.34076

The paper deals with a functional-differential equation of the form \[ x'(t)=f(t,x(H(t)),x'(h(t)))\text{ for }t\in[0,\infty)\tag{1.} \] Using the measure of non-compactness together with Schauder’s fixed point theorem, the author proves the existence of a solution \(y(t)\) of (1) such that \[ \lim_{t\to\infty}y(t)\exp(-h(t))=0, \] where the function \(h:[0,\infty)\to[0,\infty)\) is continuous, non-decreasing, \(h(t)\leq t\) and \(\lim_{t\to\infty}h(t)=\infty\), \(\lim_{t\to\infty}(t-h(t))=\infty\).


34K40 Neutral functional-differential equations
Full Text: DOI


[1] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Positive solutions of differential, difference and integral equations, (1999), Kluwer Academic Publishers Dordrecht · Zbl 0923.39002
[2] Balachandran, K.; Chandrasekaran, M., Existence of solutions of delay differential equation with nonlocal condition, Indian J. pure appl. math., 28, 443-449, (1996) · Zbl 0854.34065
[3] Banaṡ, J., Measures of noncompactness in the space of continuous tempered functions, Demonstratio math., 14, 127-133, (1981) · Zbl 0462.47035
[4] Banaṡ, J., The existence of solutions of some functional-differential and functional-integral equations, Funct. approx., 13, 3-12, (1982) · Zbl 0518.34057
[5] Banaṡ, J., Applications of measures of noncompactness to various problems, Zeszyty nauk. politech. rzeszowskiej, mat. fiz., vol. 2.5, (1987), Rzeszow · Zbl 0619.47044
[6] Banaṡ, J.; Goebel, K., Measures of noncompactness in Banach space, Lecture notes in pure and applied math., vol. 60, (1980), Dekker New York · Zbl 0441.47056
[7] Burton, T.A., Differential inequalities for integral and delay differential equations, () · Zbl 0809.34006
[8] Burton, T.A.; Tetsuo, Furumochi, A note on stability by Schauder’s theorem, Funkcial. ekvac., 44, 73-82, (2001) · Zbl 1158.34329
[9] Corduneanu, C., Integral equations and stability of feedback systems, (1973), Academic Press New York · Zbl 0268.34070
[10] Corduneanu, C., Integral equations and applications, (1991), Cambridge Univ. Press Cambridge · Zbl 0714.45002
[11] Czerwik, S., The existence of global solutions of a functional-differential equations, Colloq. math., 36, 121-125, (1976) · Zbl 0356.34077
[12] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[13] Grimm, L.J., Existence and uniqueness for nonlinear neutral-differential equations, Bull. amer. math. soc., 77, 374-376, (1971) · Zbl 0214.09803
[14] Zhang, Guang; Migda, M., Monotone solutions of a higher-order neutral differential equation, Comment. math., 44, 145-162, (2004) · Zbl 1059.34058
[15] Kuang, Y.; Zhang, B.G.; Zhao, T., Qualitative analysis of a nonautonomous nonlinear delay differential equations, Tohoku math. J., 43, 509-528, (1991) · Zbl 0727.34063
[16] Ladde, G.S.; Lakshmikantham, V.; Zhang, B.G., Oscillation theory of differential equations with deviating arguments, Pure appl. math., (1987), Dekker New York · Zbl 0832.34071
[17] Zima, M., On the local spectral radius in partially ordered Banach spaces, Czechoslovak math. J., 49, 835-841, (1999) · Zbl 1008.47004
[18] Zima, M., On positive solutions of functional-differential equations in Banach spaces, J. inequal. appl., 6, 2001, 359-371, (1991) · Zbl 1001.34057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.